It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


anything is possible, Ive been on the pill for 20 years, and when I go off of it to get my period, I feel lousy...unless you have been on it for some time, 6 + months or so, you shouldnt be feeling the mood swings too badly. even then, its not supposed to happen in just 3 days. But, anything, when it comes to hormones is possible. You should mention this to your doctor and see if this is the right pill for you. If you havent been on it a long time, it might just be your body adjusting to it.
THe lower the dose of estrogen in the pill, the less moodiness you should be feeling during the missed days.





All times are GMT -7. The time now is 06:57 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!